# SDR GTIA2017012701765

- Difficulty date: January 27, 2017
- Submitted: January 31, 2017
- Operation: Air carrier
- Aircraft: N601NK
- Make and model: Airbus A320-232
- Aircraft serial: 4206
- Aircraft time: 27,103 hours, 12,582 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MF20534
- Part serial: SE13073
- Condition: Leaking
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXPANDING TUBES ON CAPT'S O2 MASK LEAK AIR. R&R CAPTAIN'S O2 FULL FACE MASK IAW AMM 35-12-41 AND PERFORMED OPERATIONAL TEST AS PER AMM 35-12-41 OP'S TEST AND LEAK CHECK OK.
